Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 7

All articles in this issue are freely accessible.

The groups of order at most 2000
Hans Ulrich Besche, Bettina Eick and E. A. O'Brien.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 1-4
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On Noether’s bound for polynomial invariants of a finite group
John Fogarty.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 5-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826990
Relative zeta determinants and the geometry of the determinant line bundle
Simon Scott.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 8-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826991
A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms I
Vadim Yu. Kaloshin and Brian R. Hunt.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 17-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826992
A stretched exponential bound on the rate of growth of the number of periodic points for prevalent diffeomorphisms II
Vadim Yu. Kaloshin and Brian R. Hunt.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 28-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826993
Principal bundles with parabolic structure
V. Balaji, I. Biswas and D. S. Nagaraj.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 37-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826994
On spectra of geometric operators on open manifolds and differentiable groupoids
Robert Lauter and Victor Nistor.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 45-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852899
Generators and relations for Schur algebras
Stephen Doty and Anthony Giaquinto.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 54-62
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852900
Non-amenable finitely presented torsion-by-cyclic groups
A. Yu. Ol'shanskii and M. V. Sapir.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 63-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1852901
Fully explicit quasiconvexification of the mean-square deviation of the gradient of the state in optimal design
Pablo Pedregal.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 72-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1856792
On pairs of metrics invariant under a cocompact action of a group
S. A. Krat.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 79-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1856889
Some nonexistence results for higher-order evolution inequalities in cone-like domains
Gennady G. Laptev.
Electron. Res. Announc. Amer. Math. Soc. 7 (2001), 87-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1856890